# SDR FDEA201601180189

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, FLOORBEAM FWD FLANGE CORRODED TOPSIDE & IN FASTENER HOLES, RBL 24 - 47.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101 DET III.  R & R FLOORBEAM IAW SRM 51-40-02 & DWG 146N5091 REV AG.  MAJOR REPAIR CAT A REPAIR.
